# SDR 96FDEA00323

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194FE
- Make and model: Boeing 727-22
- Aircraft serial: 19143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554578
- Condition: Gouged
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN EXTERIOR SKIN BS 945 STR 9R.  REMOVED DAMAGED SKIN, BS 945, STR 9 RT FABRICATED AND INSTALLED REPAIR DOUBLER IAW FEDEX SRM 53-30-3.
